# SDR 97FDEA00218

- Difficulty date: April 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N115FE
- Make and model: Boeing 727116C
- Aircraft serial: 19814
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 65162333
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0025 003, CRACK AT LT WING REAR SPAR UPPER CHORD AT RSS 300.
